# SDR CA960401004

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 5610 · Flight Compartment Windows
- Part: Nut Plates
- Part number: 824342001
- Condition: Corroded
- Location: Pilots Window
- Part time: 19,539 hours
- Component: Ppg, NP15790111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING REMOVAL OF PILOTS WINDSHIELD SEVERAL NUTS ON THE LOWER ROW CAME AWAY FROM THEIR HOLDERS. NUTS FOUND CORRODED AROUND THE EDGES AND THUS FELL OUT OF THEIR HOLDERS. SOME OF THE SCREW THREADS WERE  ALSO CORRODED AT THE THREADS.
